Please note that ISTA Research Explorer no longer supports Internet Explorer versions 8 or 9 (or earlier).
We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.
2 Publications
2023 | Published | Journal Article | IST-REx-ID: 14245 |

Horesh T, Nevo A. Horospherical coordinates of lattice points in hyperbolic spaces: Effective counting and equidistribution. Pacific Journal of Mathematics. 2023;324(2):265-294. doi:10.2140/pjm.2023.324.265
[Published Version]
View
| Files available
| DOI
| WoS
| arXiv
2022 | Published | Journal Article | IST-REx-ID: 12793 |

Yu H. A coarse geometric expansion of a variant of Arthur’s truncated traces and some applications. Pacific Journal of Mathematics. 2022;321(1):193-237. doi:10.2140/pjm.2022.321.193
[Preprint]
View
| DOI
| Download Preprint (ext.)
| WoS
| arXiv